MAUDE Adverse Event Report: MICROVENTION INC. HYDROFRAME 10 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION INC. HYDROFRAME 10 ADVANCED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 100612HFRM-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for evaluation but has not yet been returned to the manufacturer for evaluation.The alleged product issue could not be confirmed.If the device is returned at a later date, an investigation will be performed and a supplemental report will be submitted with the findings.
 
Event or Problem Description
It was reported that an embolization coil implant detached prematurely inside the microcatheter.The implant was removed in its entirety along with the microcatheter.There was no injury or intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Items returned for evaluation: implant; introducer.Items not returned for evaluation: pusher; shrink lock; dispenser hoop; microcatheter; v-grip.The implant was returned stretched, entangled and separated from the pusher.The pusher was not returned for evaluation.The introducer was returned undamaged.The introducer distal tip was found to be within specification (img b) (spec= 0.0180" -0.0005/+0.001 per pd (b)(4), dash # -03, dim a).Inspection of the implant found the monofilament broken, which indicates the device experienced a tensile break.The reported complaint is confirmed.The investigation of the returned coil system found the implant stretched, entangled, and separated from the pusher.The pusher was not returned for evaluation.Further inspection of the implant found the monofilament with a tensile break shape at the tip, which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.The microcatheter used in the procedure returned, so the investigation could not determine if it had caused or contributed to the reported complaint.H11 - corrections: sections d1, d2, d3, d4.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19346905
Report Number2032493-2024-00393
Device Sequence Number17758197
Product Code KRD
UDI-Device Identifier00816777023544
UDI-Public00816777023544
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100612HFRM-V-A2
Device Catalogue Number100612HFRM-V
Device Lot Number0000309120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight84 KG